Alert archive / Kansas / Frost Advisories in 2007

Frost Advisory 4, NWS Topeka, KS

October 27, 200723 counties in Kansas

NWS Topeka, KS issued this frost advisory at Oct 27, 2007, 3:34 AM CDT for 23 counties in Kansas. It took effect at Oct 28, 2007, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2007, 3:34 AM CDT (08:34 UTC)
In effect from
Oct 28, 2007, 4:00 AM CDT
Expired
Oct 28, 2007, 9:21 AM CDT
In force
5 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KTOP 270834
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
334 AM CDT SAT OCT 27 2007

...NEAR FREEZING TEMPERATURES EXPECTED SATURDAY NIGHT...

.A COLD FRONT WILL MOVE INTO KANSAS TODAY. THE COMBINATION OF
COLDER TEMPERATURES...CLEARING SKIES AND LIGHT WINDS WILL BRING
AREAS OF FROST TO THE REGION SATURDAY NIGHT AND SUNDAY MORNING. 

KSZ008>012-020>024-026-034>040-054>056-058-059-271700-
/O.NEW.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
334 AM CDT SAT OCT 27 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. 

COLDER TEMPERATURES ARE EXPECTED TO MOVE INTO THE STATE
SATURDAY AND SATURDAY NIGHT. THIS WILL COMBINE WITH LIGHT WINDS
AND CLEARING SKIES AND PRODUCE AREAS OF FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
4 follow-up statements
000 
WWUS73 KTOP 271625
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1125 AM CDT SAT OCT 27 2007

...FREEZING AND NEAR FREEZING TEMPERATURES EXPECTED SATURDAY
NIGHT...

.CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR ARE EXPECTED
SATURDAY NIGHT INTO SUNDAY MORNING ACROSS THE AREA. THIS WILL
ALLOW FOR TEMPERATURES TO FALL INTO THE UPPER 20S TO LOW 30S
GENERALLY ALONG AND NORTH OF INTERSTATE 70 TONIGHT WITH LOW TO MID
30S OVER AREAS OF EAST CENTRAL KANSAS. WIDESPREAD FROST IS
EXPECTED ACROSS THE AREA WITH FREEZING TEMPERATURES GENERALLY
ALONG AND NORTH OF I70.

KSZ008>012-020>024-026-034>036-038>040-281100-
/O.UPG.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/
/O.NEW.KTOP.FZ.W.0001.071028T0900Z-071028T1500Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE-
SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
1125 AM CDT SAT OCT 27 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT AND HAS BEEN REPLACED BY A
FREEZE WARNING.

CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW 
TEMPERATURES LATE TONIGHT INTO THE MID MORNING HOURS SUNDAY TO
FALL INTO THE UPPER 20S TO LOWER 30S OVER THE AREA.

THE COLD TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA
ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY. 

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY.

$$

KSZ037-054>056-058-059-281100-
/O.CON.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/
MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...EMPORIA...OTTAWA
1125 AM CDT SAT OCT 27 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY.

CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW
TEMPERATURES LATE SATURDAY NIGHT INTO THE MID MORNING HOURS SUNDAY 
TO FALL INTO THE LOWER TO MIDDLE 30S. THIS WILL ALLOW FOR THE
DEVELOPMENT OF WIDESPREAD AREAS OF FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KTOP 272042
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
342 PM CDT SAT OCT 27 2007

...FREEZING AND NEAR FREEZING TEMPERATURES EXPECTED OVERNIGHT
INTO THE MID MORNING HOURS SUNDAY...

.CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR ARE
EXPECTED OVERNIGHT TONIGHT INTO SUNDAY MORNING ACROSS THE AREA. THIS
WILL ALLOW FOR TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 
30 DEGREES GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH LOWER 30S
OVER AREAS OF EAST CENTRAL KANSAS. WIDESPREAD FROST IS EXPECTED
ACROSS THE AREA WITH FREEZING TEMPERATURES GENERALLY ALONG AND
NORTH OF I70. TEMPERATURES SHOULD REBOUND INTO TO THE UPPER 30S TO
LOWER 40S BY THE LATE MORNING HOURS SUNDAY.

KSZ008>012-020>024-026-034>036-038>040-281100-
/O.CON.KTOP.FZ.W.0001.071028T0900Z-071028T1500Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE-
SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
342 PM CDT SAT OCT 27 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY.

CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW
TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES
DURING THE OVERNIGHT HOURS THROUGH THE EARLY MORNING HOURS
SUNDAY.

THESE COLD TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA
ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION IF THE WANT TO
EXTEND THEIR GROWING SEASON. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

KSZ037-054>056-058-059-281100-
/O.CON.KTOP.FR.Y.0004.071028T0900Z-071028T1500Z/
MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...EMPORIA...OTTAWA
342 PM CDT SAT OCT 27 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY.

CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW
TEMPERATURES TO FALL INTO THE LOWER 30S OVERNIGHT THROUGH THE
EARLY MORNING HOURS SUNDAY. THIS WILL ALLOW FOR THE DEVELOPMENT OF
WIDESPREAD AREAS OF FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KTOP 280942
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
442 AM CDT SUN OCT 28 2007


KSZ008>012-020>024-026-034>036-038>040-281500-
/O.CON.KTOP.FZ.W.0001.000000T0000Z-071028T1500Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE-
SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
442 AM CDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR HAVE ALLOWED
TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES
THIS MORNING.

THESE COLD TEMPERATURES COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA
ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION IF THE WANT
TO EXTEND THEIR GROWING SEASON. 

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

KSZ037-054>056-058-059-281500-
/O.CON.KTOP.FR.Y.0004.000000T0000Z-071028T1500Z/
MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...EMPORIA...OTTAWA
442 AM CDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR HAVE ALLOWED
TEMPERATURES TO FALL INTO THE LOWER 30S THROUGH THE EARLY MORNING
HOURS TODAY. THIS WILL ALLOW FOR THE DEVELOPMENT OF WIDESPREAD FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

$$
000 
WWUS73 KTOP 281421
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
921 AM CDT SUN OCT 28 2007


KSZ008>012-020>024-026-034>036-038>040-281530-
/O.CAN.KTOP.FZ.W.0001.000000T0000Z-071028T1500Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-WABAUNSEE-
SHAWNEE-DOUGLAS-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE
921 AM CDT SUN OCT 28 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELED THE FREEZE
WARNING. 

TEMPERATURES HAVE RISEN INTO THE MIDDLE TO UPPER 30S HEADING INTO
THE MID MORNING HOURS THUS THE FREEZE ADVISORY ISSUED EARLIER FOR 
THE AREA HAS BEEN CANCELED. SOME PATCHY FROST MAY LINGER UNTIL
AROUND 10 AM MAINLY IN LOW LYING AREAS.

$$

KSZ037-054>056-058-059-281530-
/O.CAN.KTOP.FR.Y.0004.000000T0000Z-071028T1500Z/
MORRIS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...EMPORIA...OTTAWA
921 AM CDT SUN OCT 28 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELED THE FROST
ADVISORY. 

TEMPERATURES HAVE RISEN INTO THE UPPER 30S HEADING INTO THE MID
MORNING HOURS THUS THE FROST ADVISORY ISSUED EARLIER HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this frost advisory went out at Oct 27, 3:18 AM CDT, 16 minutes earlier.

Area forecast discussion, Oct 27, 3:18 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
318 AM CDT SAT OCT 27 2007

.DISCUSSION...

MOSTLY CLEAR SKIES HAVE BROUGHT SOME TEMPORARY REDUCTIONS IN
VISBY TO PARTS OF NE KS. INCOMING FRONT HAS PASSED THROUGH
HASTINGS...WITH THERMAL RIDGE OUT AHEAD MIXING HEBRON UP TO 46
DEGREES THIS PAST HOUR. DEWPOINTS CONTINUE TO SLOWLY
FALL...EXPECTED TO DROP MORE QUICKLY AS FRONT PUSHES THROUGH.

CLOUDS WILL BE A LITTLE TRICKY TODAY. FRONT BRINGS IN A BROKEN
LINE OF CEILINGS...HOWEVER TIMING WILL BRING CLOUDS IN DURING
BETTER SUNSHINE WHICH MAY BREAK INTO PARTLY CLOUDY SKIES AS A
RESULT. HAVE GRIDS WITH BETTER CLOUD COVER AT NOON THEN DIMINISHING
INTO THE AFTERNOON. TEMPS IN THE 50S EXPECTED MOST AREAS...WITH
PERHAPS A FEW OF THE EASTERN COUNTIES HOLDING ON NEAR THE 60 MARK
BEFORE FALLING LATER TODAY.

OVERNIGHT LOWS ALSO COMPLICATED BY CLOUD COVER...AS SFC HIGH
PRESSURE CENTER SETTLES OVER NE KS DURING PEAK RADIATION AL COOLING
HOURS. SOURCE AIR MASS IS CURRENTLY CLEAR UNDER THE HIGH
CENTER...WITH STRATUS OUT AHEAD AND JUST BEHIND. WILL KEEP GRIDS
NEAR FREEZING WITH CAVEAT THAT MODELS HAVE UNDERDONE COOLING THESE
PAST FEW CLEAR CALM NIGHTS...AND FROST/FREEZE ADVISORY OR WARNING
MAY BE NEEDED IF CLOUD COVER CLEARS OUT. FOR NOW WILL START WITH A
FROST ADVISORY ALL AREAS AND LET DAY SHIFT WATCH SHORT TERM TRENDS
AND UPGRADE OR NOT AS THEY SEE FIT.

WARMUP ON SUNDAY MAY BE SLOW AS HIGH PRESSURE MOVES EAST. WESTERN
ZONES MAY CLIMB LATE IN THE AFTERNOON AS SOUTHERLY WINDS RETURN.
UPPER FLOW TRANSITIONS FROM NORTHWESTERLY TO WESTERLY AS
SHORTWAVES TRAVERSE THE CANADIAN BORDER. THIS WILL BRING WARM
OVERNIGHT LOWS INTO MONDAY AND HIGHS NEAR 70 ON TUESDAY.

WED-FRI...FRONT STILL PROGGED TO MOVE IN ON WED...TODAYS GUIDANCE A
BIT FASTER THAN YTDYS. COULD LEAVE US COOLER FOR THURSDAY AND INTO
FRIDAY. MADE NO CHANGES AT THIS TIME. 67

&&

.AVIATION...

THE LEADING EDGE OF A WEAK COLD FRONTAL BOUNDARY IS EXPECTED TO PUSH
SOUTHEAST THROUGH MHK AND SHOULD BE NEAR OR JUST THROUGH TOP AND FOE
BY 12Z.  11-3.9 SATELLITE IMAGERY INDICATING A NARROW BAND OF STRATA
CU BEHIND THIS BOUNDARY.  CLOUDS ARE IN THE 4-8 KFT RANGE...SO VFR
CONDITIONS ARE EXPECTED IF THIS BAND HOLDS TOGETHER THIS MORNING.
SURFACE HIGH PRESSURE WILL BUILD OVER TAF SITES BY THE END OF THE
PERIOD BRINGING NORTHERLY WINDS TO LIGHT AND VARIABLE AFTER SUNSET.
MODELS INDICATE SOME WEAK ISENTROPIC LIFT IN THE MID LEVELS OVER THE
CWA OVERNIGHT...WHICH MAY PREVENT FOG FROM DEVELOPING IF MID TO
UPPER LEVEL CLOUDS FILL IN.  AT THIS TIME ISENTROPIC LIFT LOOKS
RELATIVELY WEAK WITH HIGH PRESSURE CONDENSATION DEFICITS...SO WILL
PLACE A MENTION OF MVFR FOG IN THE TAF AND MHK FORECASTS IN THE
RIVER VALLEY LATE IN THE 12Z FORECAST.

CAVANAUGH

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY FROM 4 AM SUNDAY
TO 10 AM SUNDAY FOR ALL OF NORTHEAST...NORTH CENTRAL AND EAST
CENTRAL KANSAS.

&&
Hazardous weather outlook, Oct 26, 3:42 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
342 PM CDT FRI OCT 26 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-271400-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
342 PM CDT FRI OCT 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NEAR FREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY NIGHT ACROSS
MUCH OF THE AREA. ANOTHER ROUND OF FROST AND FREEZE ADVISORIES MAY
BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 11:25 AM CDTFreeze WarningTOPBrown, Clay, Cloud, Dickinson, Douglas, Geary and 11 more22 hr

Nearby

Frost Advisories in Kansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.